# SDR HALA0600587

- Difficulty date: June 18, 2006
- Submitted: August 21, 2006
- Operation: Air carrier
- Aircraft: N478HA
- Make and model: Boeing 717-200
- Aircraft serial: 55123
- Aircraft time: 7,616 hours, 18,860 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 4083700902
- Part serial: 020323
- Condition: Faulty
- Location: Autopilot Sys
- Part time: 6,224 hours, 15,475 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON TAXI IN WITH FLAP HANDLE SET TO 18 DEG PFD READS 17 DEG.  ALSO WITH 13 DEG SET PFD READS 12 DEG.  ALL OTHER SETTINGS READ OK.  REPLACED NR 2 FCC PER AMM 22-01-03.  OPS CHECK OK.  MPN 4083700-902; S/N ON 00070251; S/N OFF 01020323.
